Posted by infectedmushrooms on November 5, 2007, at 0:15:59
In reply to Re: zoloft and risperidol, posted by monkeysmama on November 4, 2007, at 1:42:30
> I am taking it for depression I guess.... I told my dr. that depression is not my problem, but she doesn't seem to believe me. I am depressed because of my anxiety. It takes ahold of me and I don't feel very functional. I thought the risperdal was for that....
You are smart your doctor isn't...Doctors are supposed to listen to patients symptoms and not just give whatever they feel like and think they are right...
Risperdal is a neuroleptic drug that causes endocrine problems...word of warning if can cause hormonal problems that aren't worth the risk and even worse Tardive Dyskenesia a movement disorder mimicking parkinsons...If you have an anxiety problem just take ativan, klonapin, or xanax...one of those will be fine and don't fall for the BS that they are addictive...They really aren't addictive for a lot of people and are 1000 times safer than risperdal..my psychiatrist knows a man who has been taking it for 20 years and is doing fine...i'm sure if he got off it he would be somewhat messed up for that long but it doesn't hurt the hormones/libido like the other drugs and there is no risk in TD...goodluck to you and tell your doctor asap you don't like what Risperdal makes you feel and taper slowly